# SDR AMTA200500374

- Difficulty date: April 17, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 3150 · Central Warning
- Part: Module
- Part number: 285N00551
- Part serial: D00688
- Condition: Malfunctioned
- Location: Eicas
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWR EICAS DISPLAY FLICKERS FOR SEVERAL SECONDS INTERMITTENTLY WITH EIAS DISPLAY MESSAGE DISPLAYED LOWER EICAS INFORMAION ALSO COMPACTED ON UPPER SCREEN DURING FLICKERING.  REMOVED AND REPLACED CARD TO LOWER EICAS.  OPS CHECK NORMAL.  (M)
